Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Maybe change the time you're taking the med

Posted by Jane on October 22, 1999, at 19:20:07

In reply to sleeeeeeeeeeep, posted by Emi-lou on October 22, 1999, at 14:55:18


Maybe you want to adjust the time of day you're
taking the drug? Also, good idea to call the
doctor first before stopping the med, and letting
him/her know what's going on.

Good luck.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:13661